# SDR KGBR2010112910004

- Difficulty date: November 29, 2010
- Submitted: November 29, 2010
- Operation: General aviation
- Filed by: B & G Industries LLC, repair station KGBR507Y
- Aircraft: N422CA
- Make and model: Casa C212CC
- Aircraft serial: 238
- Aircraft time: 13,898 hours, 13,318 cycles
- Engine: Garrtt TPE331*
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(KGBR) CORROSION ON CTR WING UPPER SPAR CAP "T" ON THE LOWER SURFACE OF THE FWD FLANGE UNDER NUTPLATE AT CWS 1821.
